# SDR DXTA200601274

- Difficulty date: March 1, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 5,111 hours, 3,195 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 991444016
- Part serial: 0563
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

WHILE AT FL 400 IN CRUISE " FLT CONTROL FAULT " CAS MSG ILLUMINATED WITH VIOLENT RT ROLL/YAW OF A/C. DISENGAGED A/P, CHG,D FC COMPUTER AND NOTED LIGHT ON RIGHT REAR FLT CONTROL SHUT OFF SWITCH, RT ELEV SHUT OFF. LIGHTED SWITCH WITH NON-COMMANDED ROLLS OCCURED SEVERAL TIMES. SLOWED A/C TO 250 KTS, LIGHTS STAYED OFF. LANDED , NO FURTHER PROBLEM. - REPLACED BOTH R/H ELEVATOR AC-U'S. LEAK AND OPS CHECKS GOOD. IN ACCORDANCE WITH CE 750 MAINTENANCE MANUAL CHAPTER 27-34-00.
